# SDR VTZA98275

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Birdstrike
- Location: Lt Nacelle
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLT 6392 - IAD-ORF - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE HAD A BIRDSTRIKE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
